Integrable coupled KdV systems


Gurses M., Karasu A.

JOURNAL OF MATHEMATICAL PHYSICS, vol.39, no.4, pp.2103-2111, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 4
  • Publication Date: 1998
  • Doi Number: 10.1063/1.532278
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.2103-2111

Abstract

We give the conditions for a system of N-coupled Korteweg de Vries (KdV) type of equations to be integrable. We fmd the recursion operators of each subclass and give all examples for N=2. (C) 1998 American institute of Physics. [S0022-2488(98)03003-5].